# SDR UALA2011051702434

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 40,439 hours, 16,576 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: 69
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OFFWING ESCAPE SLIDE HAS A 6 INCH CRACK ALONG THE LOWER AFT EDGE.  OK TO CF AND WITHIN LIMITS PER MT25-018.  NOTED CRACK SEALED PER MT25-018.  NO PARTS OFFWING SLIDE STOCKED BOS.  PART NO V70167 D31865-112.  REPLACED RIGHT HAND OVERWING SLIDE.
